![]() |
|
Product Description
The active ingredient in Aller-Tec is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Tec works for a full 24 hours. [Read more]Features
- Compare to Zyrtec Active Ingredient
- Cetirizine HCL/Antihistamine 10 mg.
- Indoor/Outdoor Allergy Relief
- Non-Drowsy
Customers Who Bought This Item Also Bought
- Osteo Bi-Flex Triple Strength Caplets, 200 ct.
- Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365-Count Personal Healthcare/Health Care
- Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 600 Count Personal Healthcare / Health Care
- Kirkland Signature Acid Controller 20mg, 250 Count Tablets
- Kirkland Signature Aller-FEX, 180 Mg 180 Tablets
- Rite Aid Acid Reducer Omeprazole Delayed Release Tablets - 20 mg, 3 Bottles, 14 Count Each (42 Count Total) - Heartburn Relief - Heartburn Medicine - Treats Frequent Heartburn
- Kirkland Aller-Flo Fluticasone Propionate (Glucorticoid) 5 Bottles x 120 Metered Sprays .54 Fl OZ per Bottle (15.84 mL x 5) 2.70 OZ Total (79.0 mL Total) 600 Total Sprays Total
- Amazon Basic Care Ibuprofen Tablets 500 Count
- ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing
- Flonase Allergy Relief Nasal Spray, Allergy Medicine 24 Hour Non-Drowsy , 288 sprays (pack of 2)
*If this is not the "Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10 mg, 365 Count" product you were looking for, you can check the other results by clicking this link